# SDR CA020429001

- Difficulty date: April 23, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 738 hours
- Engine: Allsn AE3007C
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLIED WITH CESSNA CUSTOMER LETTER NO 0423 DATED APRIL 23, 02.  (INSPECTION OF LT AND RT ELEVATOR INBD HINGE BRACKETS) ONE BRACKET HAS TWO SURFACES: INBD AND OUTB.FOUND LEFT ELEVATOR INBD HINGE BRACKET CRACKED. INBD CRACK DIMENSION :. 062 INCH OUTB CRACK DIMENSION : .125 INCH,   RT ELEVATOR INBD HINGE BRACKET CRACKED. INBDNONE OUTB CRACK DIMENSION: .180 INCH. ACTION: RE-INSPECT IN 100 HRS
